# SDR AALA991220

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5930594539
- Condition: Worn
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - FLT 1621 - ON ARRIVAL TPA FROM LGA, POSSIBLE TIRE FAILURE OF NR 4 TIRE ON TAKEOFF FROM LGA.  EMERGENCY EQUIPMENT WAS CALLED TO MEET FLIGHT ON LANDING.  AIRCRAFT LANDED TPA WITHOUT INCIDENT.  NR 4 TIRE WORN TO LIMITS.  REPLACED NR 4 TIRE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
